# SDR FDEA201001080044

- Difficulty date: January 8, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48312
- Aircraft time: 51,082 hours, 16,122 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DURING CLEAN-UP, THROTTLES WOULD CONTINUOUSLY RETARD DUE TO AN UPPER FOOT ON THE PFD LOWERING BELOW PRESENT AIRSPEED. EVEN WITH AUTO THROTTLES OFF, THE THROTTLES WOULD NOT STAY ADVANCED PROBABLY DUE TO THE AIRPLANE TRYING TO PROTECT ITSELF DUE TO THE UPPER FOOT LOWERING BELOW PRESENT AIRSPEED. THE SITUATION IMPROVED AS THE FLAPS WERE LOWERED FOR LANDING.  REMOVED AND REPLACED NR 3 THROTTLE THRUST REVERSER SWITCH ASSY S1-529.
